Is there a relationship
Jun 4, 2012
Is their a link between certain HIV medications and skin cancer? If so, which ones.
Response from Dr. Young
I'm not aware of any reported relationship between HIV medications and skin cancer.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- How Long Does Chlamydia Take To Show?
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- Are Monocytes High Or Low With Hiv?
- Can I Get Aids From A Drop Of Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.